IJDVL Home  
 

CASE REPORT
[View FULLTEXT] [Download PDF]  
Year : 2008  |  Volume : 74  |  Issue : 3  |  Page : 251-253

Erythema multiforme following vaccination in an infant

Sarvjit Kaur, Sanjeev Handa 
 Department of Dermatology, Venereology and Leprology, Postgraduate Institute of Medical Research, Chandigarh, India

Correspondence Address:
Sarvjit Kaur
Department of Dermatology, Venereology and Leprology, Postgraduate Institute of Medical Research, Chandigarh
India

Erythema multiforme is a cutaneous reaction pattern precipitated by varied agents, notably herpes simplex and drugs. It predominantly occurs in adolescents and young adults but may be seen at other ages also. While vaccination is rarely a precipitating factor for erythema multiforme, it may occasionally be seen in infants and children. We report here a case of a two month-old infant with lesions of erythema multiforme minor appearing after two weeks following vaccination for DPT, Hepatitis B and influenza.


How to cite this article:
Kaur S, Handa S. Erythema multiforme following vaccination in an infant.Indian J Dermatol Venereol Leprol 2008;74:251-253


How to cite this URL:
Kaur S, Handa S. Erythema multiforme following vaccination in an infant. Indian J Dermatol Venereol Leprol [serial online] 2008 [cited 2021 Jan 18 ];74:251-253
Available from: https://www.ijdvl.com/article.asp?issn=0378-6323;year=2008;volume=74;issue=3;spage=251;epage=253;aulast=Kaur;type=0


 

Monday, January 18, 2021
 Site Map | Home | Contact Us | Feedback | Copyright and disclaimer